CSpace  > 系统科学研究所
Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation
Wen, Xiao-Yong1,2; Yan, Zhenya1,3
2018-07-01
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
ISSN0022-2488
Volume59Issue:7Pages:14
AbstractThe higher order discrete rogue waves (RWs) of the integrable discrete Ablowitz-Ladik equation are reported using a novel discrete version of generalized perturbation Darboux transformation. The dynamical behaviors of strong and weak interactions of these RWs are analytically and numerically discussed, which exhibit the abundant wave structures. We numerically show that a small noise has the weaker effect on strong-interaction RWs than weak-interaction RWs, whose main reason may be related to main energy distributions of RWs. The interaction of two first-order RWs is shown to be non-elastic. Moreover, we find that the maximal number (S-max) of the possibly split first-order ones of higher order RWs is related to the number (P-max) of peak points of their strongest-interaction cases, that is, S-max = (P-max + 1)/2. The results will excite to further understand the discrete RW phenomena in nonlinear optics and relevant fields. Published by AIP Publishing.
DOI10.1063/1.5048512
Language英语
Funding ProjectNSF[11731014] ; NSF[11571346] ; CAS Interdisciplinary Innovation Team ; Qin Xin Talents Cultivation Program of Beijing Information Science and Technology University[QXTCP-B201704]
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000440588200058
PublisherAMER INST PHYSICS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30858
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Math Mechanizat, Beijing 100190, Peoples R China
2.Beijing Informat Sci & Technol Univ, Sch Appl Sci, Dept Math, Beijing 100192, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Wen, Xiao-Yong,Yan, Zhenya. Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation[J]. JOURNAL OF MATHEMATICAL PHYSICS,2018,59(7):14.
APA Wen, Xiao-Yong,&Yan, Zhenya.(2018).Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation.JOURNAL OF MATHEMATICAL PHYSICS,59(7),14.
MLA Wen, Xiao-Yong,et al."Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation".JOURNAL OF MATHEMATICAL PHYSICS 59.7(2018):14.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wen, Xiao-Yong]'s Articles
[Yan, Zhenya]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wen, Xiao-Yong]'s Articles
[Yan, Zhenya]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wen, Xiao-Yong]'s Articles
[Yan, Zhenya]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.